Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 185, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 10:22 PM CDT for 7 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 10:22 PM CDT (03:22 UTC)
- Expired
- Apr 26, 2016, 11:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Atoka County, OK, Bryan County, OK, Coal County, OK, Hughes County, OK, Johnston County, OK, Marshall County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 160 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2869 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 13.0
The text
As transmitted.
027
WUUS54 KOUN 270322
SVROUN
OKC005-013-029-063-069-095-123-270400-
/O.NEW.KOUN.SV.W.0185.160427T0322Z-160427T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
COAL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 1100 PM CDT
* AT 1022 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF GERTY TO 5 MILES SOUTHEAST OF OLNEY
TO 4 MILES EAST OF ACHILLE...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ADA...DURANT...ATOKA...TISHOMINGO...COALGATE...KINGSTON...BYNG...COLBERT...
CADDO...ALLEN...BOKCHITO...ACHILLE...STONEWALL...WAPANUCKA...STRINGTOWN...
LEHIGH...BENNINGTON...SILO...TUPELO AND MILBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
3385 9576 3387 9600 3377 9629 3372 9631
3377 9650 3392 9666 3382 9675 3436 9664
3489 9665 3491 9609 3468 9609 3468 9589
3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 0322Z 236DEG 53KT 3490 9629 3442 9629 3386 9632
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
301 follow-up statement
953
WWUS54 KOUN 270339
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT TUE APR 26 2016
OKC069-095-123-270348-
/O.CAN.KOUN.SV.W.0185.000000T0000Z-160427T0400Z/
JOHNSTON OK-PONTOTOC OK-MARSHALL OK-
1039 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSTON...EASTERN
PONTOTOC AND EASTERN MARSHALL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
3385 9576 3387 9600 3377 9629 3372 9631
3377 9650 3433 9636 3490 9639 3491 9609
3468 9609 3468 9589 3459 9588 3459 9567
3451 9567
TIME...MOT...LOC 0338Z 236DEG 53KT 3503 9605 3455 9606 3399 9609
$$
OKC005-013-029-063-270400-
/O.CON.KOUN.SV.W.0185.000000T0000Z-160427T0400Z/
BRYAN OK-HUGHES OK-ATOKA OK-COAL OK-
1039 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR BRYAN...SOUTHERN HUGHES...ATOKA AND COAL COUNTIES...
AT 1038 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF SCIPIO TO 5 MILES NORTH OF STRINGTOWN
TO NEAR BENNINGTON...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DURANT...ATOKA...COALGATE...CADDO...BOKCHITO...ACHILLE...STRINGTOWN...
LEHIGH...BENNINGTON...TUSHKA...CANEY...KENEFIC...STUART...KEMP...GERTY...
ARMSTRONG...CENTRAHOMA...HENDRIX...LANE AND ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
3385 9576 3387 9600 3377 9629 3372 9631
3377 9650 3433 9636 3490 9639 3491 9609
3468 9609 3468 9589 3459 9588 3459 9567
3451 9567
TIME...MOT...LOC 0338Z 236DEG 53KT 3503 9605 3455 9606 3399 9609
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 8:29 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 26, 8:29 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 829 PM CDT TUE APR 26 2016 .UPDATE... LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS THE AREA THE REST OF THIS EVENING WITH INDIVIDUAL STORMS POSSIBLE EAST OF THE LINE. STORMS HAVE ENDED IN WESTERN PARTS OF FA AND STORMS WILL CONTINUE TO END FROM WEST TO EAST. HAVE DONE A QUICK UPDATE TO ADJUST POPS/WX GRIDS TO BETTER SHOW THE TRENDS. && .PREV DISCUSSION... /ISSUED 644 PM CDT TUE APR 26 2016/ DISCUSSION... 0Z TAF DISCUSSION BELOW. AVIATION... WIDESPREAD STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS EVENING WITH VERY LARGE HAIL... DAMAGING STRAIGHT LINE WINDS LIKELY. TORNADOES ARE ALSO POSSIBLE. RAIN WILL END FROM WEST TO EAST LATER THIS EVENING/OVERNIGHT. CEILINGS WILL IMPROVE OVERNIGHT INTO WEDNESDAY MORNING. A FRONTAL BOUNDARY MOVING ACROSS THE AREA WEDNESDAY WILL CAUSE WINDS TO SHIFT. PREV DISCUSSION... /ISSUED 349 PM CDT TUE APR 26 2016/ DISCUSSION... THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER, WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW. THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH. FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA. ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY ACROSS CENTRAL OKLAHOMA. IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE SUNDAY INTO MONDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 77 50 79 / 100 0 0 0 HOBART OK 51 77 49 79 / 10 0 0 0 WICHITA FALLS TX 55 81 53 84 / 60 0 0 10 GAGE OK 48 73 44 73 / 10 0 0 0 PONCA CITY OK 57 74 48 76 / 100 10 0 0 DURANT OK 62 82 56 84 / 100 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/30
Hazardous weather outlook, Apr 26, 9:39 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 939 PM CDT TUE APR 26 2016 OKZ004>048-050>052-TXZ083>090-280245- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 939 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH LATE THIS EVENING ACROSS PORTIONS OF OKLAHOMA. LOCATION... THE RISK AREA FOR SEVERE STORMS IS GENERALLY ALONG AND EAST OF A LINE FROM STILLWATER AND SHAWNEE... TO PAULS VALLEY AND MARIETTA OKLAHOMA. TIMING... SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MIDNIGHT. IMPACTS... LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS TO 80 MPH ARE THE MAIN CONCERNS. A TORNADO OR TWO IS STILL POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DISCUSSION... A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE EAST ACROSS PARTS OF THE AREA... GENERALLY EAST OF INTERSTATE 35... THROUGH THE REST OF THE EVENING HOURS. STORMS HAVE ENDED FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THE STORMS WILL CONTINUE TO END FROM WEST TO EAST ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Apr 26, 9:39 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
939 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 3 ESE BYARS 34.86N 97.00W
04/26/2016 M61 MPH MCCLAIN OK MESONET
&&
MDAYLocal storm report, Apr 26, 9:42 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 3 ESE BYARS 34.86N 97.00W
04/26/2016 M64 MPH MCCLAIN OK MESONET
&&
MDAYLocal storm report, Apr 26, 9:44 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
944 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 3 SW SNYDER 34.63N 98.99W
04/26/2016 KIOWA OK OTHER FEDERAL
AN AUTOMATED USGS GAUGE RECORDED A FLASH FLOOD ALONG
OTTER CREEK AT U.S. HWY 62 NEAR SYNDER. CREEK LEVEL
REACHED 12.2 FEET...FLOOD STAGE IS 11 FEET. FLOODING IS
ONGOING.
&&
TLINDLEYLocal storm report, Apr 26, 10:01 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG ADA 34.77N 96.68W
04/26/2016 PONTOTOC OK EMERGENCY MNGR
POWERLINE AND TREES DOWNED.
&&
MDAYLocal storm report, Apr 26, 10:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND GST WAPANUCKA 34.37N 96.42W
04/26/2016 E65 MPH JOHNSTON OK FIRE DEPT/RESCUE
ESTIMATED 60-70 MPH.
&&
EMLocal storm report, Apr 26, 10:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 3 ESE HOLDENVILLE 35.07N 96.35W
04/26/2016 M58 MPH HUGHES OK TRAINED SPOTTER
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 44 min |
| Apr 26, 7:06 PM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 54 min |
| Apr 26, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 51 min |
| Apr 26, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 45 min |
| Apr 26, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 56 min |
| Apr 26, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 50 min |
| Apr 26, 7:34 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Kiowa | 116 min |
| Apr 26, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 47 min |
| Apr 26, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 44 min |
| Apr 26, 7:49 PM CDT | Special Weather Statement | OUN | Noble, Payne | 41 min |
| Apr 26, 7:50 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 55 min |
| Apr 26, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 29 min |
| Apr 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more | 50 min |
| Apr 26, 8:20 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Garvin, Grady, Jefferson, Love and 2 more | 40 min |
| Apr 26, 8:26 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Apr 26, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble | 29 min |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, Logan, McClain, Noble and 5 more | 49 min |
| Apr 26, 8:45 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 30 min |
| Apr 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Garvin, Johnston, Love, McClain and 3 more | 49 min |
| Apr 26, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Noble, Payne and 3 more | 47 min |
| Apr 26, 9:34 PM CDT | Areal Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 6 hr |
| Apr 26, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Garvin, Hughes, Johnston and 4 more | 49 min |
| Apr 26, 9:48 PM CDT | Tornado Warning | OUN | Johnston | 11 min |
| Apr 26, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 50 min |
| Apr 26, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 50 min |
| Apr 27, 4:28 AM CDT | Dense Fog Advisory | OUN | Beckham, Caddo, Canadian, Cleveland, Comanche, Cotton and 12 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.